# SDR USAA2014103000008

- Difficulty date: October 29, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 29,579 hours, 13,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE LENS MISSING AT SEAT ROWS 6 & 12, LIGHTS STILL WORK.  REPLACED EMERGENCY LIGHT ASSEMBLIES SEAT ROWS 6 AND 12 IAW A319 AMM 33-51-19 P/B 0401. OPS CHECK NORMAL.
